Research ArticleOpen accessEvery word in the titleBlock Methods based on Newton Interpolations for Solving Special Second Order Ordinary Differential Equations DirectlyYap Lee Ken, Fudziah Ismail, Mohamed Suleiman, Suriah Md. AminJournal of Mathematics and Statistics, Vol. 4, Issue 3 · 30 Sep 2008 · 8,120 accessesView PDFCite
28 articles for “Second order equations”
Set a search alertResearch ArticleOpen accessEvery word in the titleA New Approach for Solving Second Order Ordinary Differential EquationsLaith K. AL-Hwawcha, Namh A. AbidJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 8,009 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleThe Regularity of the Solutions to the Cauchy Problem for the Quasilinear Second-Order Parabolic Partial Differential EquationsMykola YaremenkoJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 2 Jun 2020 · 7,282 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleMultistep Collocation Block Method for Direct Solution of Second Order Ordinary Differential EquationsJohn Olusola Kuboye, Zurni OmarAmerican Journal of Applied Sciences, Vol. 12, Issue 9 · 13 Oct 2015 · 6,565 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Zero-Stable Optimal Order Method for Direct Solution of Second Order Differential EquationsKayode Sunday JacobJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,068 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleMaximum Principles for Second Order Elliptic Equations in Nondivergence Form and ApplicationsMohammad Al-MahameedJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 6,852 accessesView PDFCite
Research ArticleOpen accessIn the abstractHybrid Block Method for Direct Numerical Approximation of Second Order Initial Value Problems Using Taylor Series ExpansionsOluwaseun Adeyeye, Zurni OmarAmerican Journal of Applied Sciences, Vol. 14, Issue 2 · 17 Feb 2017 · 7,953 accessesView PDFCite
Research ArticleOpen accessIn the abstractSTRINGENT LIMITS FOR THE MAGNETIC FIELD FROM EARLY UNIVERSE DYNAMOS IN RF2 COSMOLOGY WITH TORSIONL. C. Garcia de AndradePhysics International, Vol. 5, Issue 1 · 27 Mar 2014 · 7,854 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Non-Linear Absolutely-Stable Explicit Numerical Integration Algorithm for Stiff Initial-Value ProblemsEssam R. El-ZaharAmerican Journal of Applied Sciences, Vol. 10, Issue 11 · 11 Sep 2013 · 7,559 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution for 2D European Option Pricing Using Quarter-Sweep Modified Gauss-Seidel MethodKoh Wei Sin, Jumat Sulaiman, Rasid MailJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 8 Feb 2012 · 7,773 accessesView PDFCite